# SDR FDEA200907102576

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FH1122
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT INNER FLAP SB 57-6098 NOT PROPERLY INSTALLED AND AFTER SKIN REMOVAL FOUND DAMAGED/ELONGATED HOLES AND GAUGES IN THE STRUCTURE.  REPAIR PERFORMED BY REPLACEMENT OF RIB 25A AND REPAIR THE DAMAGES IAW    RAS/FOK/138/2009 ISS. B, APPROVED BY EA 6-5750-131254.
